Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Mappings of real algebraic hypersurfaces


Authors: M. S. Baouendi and Linda Preiss Rothschild
Journal: J. Amer. Math. Soc. 8 (1995), 997-1015
MSC: Primary 32H02; Secondary 32C16, 32F25
MathSciNet review: 1317227
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 32H02, 32C16, 32F25

Retrieve articles in all journals with MSC: 32H02, 32C16, 32F25


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1995-1317227-3
Article copyright: © Copyright 1995 American Mathematical Society